# SDR UPS99630007

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 3442 · Weather Radar System
- Part: Drive
- Condition: Inoperative
- Location: Radar Antenna
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP, WEATHER RADAR INOP.  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW 34-43-05, SYSTEM OP CHECKS NORMAL.
